RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 11, Pages 1844–1859 (Mi zvmmf1781)  

Approximation of singularly perturbed elliptic equations with convective terms in the case of a flow impinging on an impermeable wall

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (2285 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:11, 1768–1782

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 35J25; Secondary 35B25, 65N12
Received: 14.10.1996

Citation: G. I. Shishkin, “Approximation of singularly perturbed elliptic equations with convective terms in the case of a flow impinging on an impermeable wall”, Zh. Vychisl. Mat. Mat. Fiz., 38:11 (1998), 1844–1859; Comput. Math. Math. Phys., 38:11 (1998), 1768–1782

Citation in format AMSBIB
\Bibitem{Shi98}
\by G.~I.~Shishkin
\paper Approximation of singularly perturbed elliptic equations with convective terms in the case of a flow impinging on an impermeable wall
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 11
\pages 1844--1859
\mathnet{http://mi.mathnet.ru/zvmmf1781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657858}
\zmath{https://zbmath.org/?q=an:0970.35018}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 11
\pages 1768--1782


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1781
  • http://mi.mathnet.ru/eng/zvmmf/v38/i11/p1844

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:64
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020